# SDR DALA12006023126

- Difficulty date: August 26, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 31,400 hours, 16,255 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERGENCY AISLE LIGHT INOPERATIVE.  FOUND BROKEN WIRE.  REPAIRED, OPS CHECKED GOOD.  OK FOR SERVICE.
